# SDR REXA2017011300041

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 21,940 hours, 14,132 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE O2 MASK BROKEN. HARNESS FEELS LIKE IT SNAPPED. SWAPPED CAPT O2 MASK WITH OBSV MASK. DEFERRED OBSV SEAT IAW MEL 35-10-1. REMOVED AND REPLACED OBSERVER O2 MASK IAW 35-11-12 PERFORMED LEAK TEST. OPS TEST PF THE CREW O2 AND OPS TEST OF THE OBSERVER O2 MICROPHONE IAW 35-10-00 AND 23-51-00.
